Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Stress post intake of OCD medicines - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
User :   hello
Doctor :   hi
Doctor :   How can i helpyou
User :   sir i am currently getting medication for OCD
Doctor :   Ok..
User :   i am getting a lot of stress now adyas
User :   the medicines presciptions are uvox
User :   and petril
Doctor :   Ok..
Doctor :   How can i assist you in this..
User :   sir i feel as if there is band around the head and the veins in the brain are getting entagled
User :   i m not able to concentrate on my work because of this
User :   i need to ask any option other than these medications
User :   as the medicines are causing irritability on the stomach even after decreasing the dosage
User :   and also its been 3 months
Doctor :   Are you taking any other Medicaitions along with it..
User :   and the dosage is about 100mg of sertraline and 0.5 of petril
Doctor :   Something to Relieve your Acidity.
User :   no
User :   i m going to gym and taking health supplements and multiminerals
User :   i tried ayurvedic medicine
User :   during the course
User :   but there are not effective
Doctor :   Are you taking any Medications apart form the once mentioned to relieve your stomach pain.
User :   no
User :   i tried the anti vomit
User :   medication l
User :   sir i am basically going in deep depression
Doctor :   There are Medications To relieve your Acidity..
User :   and i am not comfortable to interact with the felow team mates at work
User :   i am running extremely low on confidence and sex power
Doctor :   other than your the anti Vomit once you need to discuss it with your Doctor since they should not be any Hindrance
User :   i feel exhausted really fast
User :   and i feel hot blushes and pricking pain in the head as if some body has put pins in the head
Doctor :   ok..
User :   the forehead and the limbs are really stiffed at the end of the day
User :   and i cannot sleep properly and in the cab i feel like as if i m loosing my mental control and going mad
Doctor :   You need to consult a Psychiatrist At theEarliest
User :   ya i m consult dr xxxxx at xxxxx
Doctor :   Since it requires a complete Work up..
User :   at his clinic
Doctor :   And then only some thing can be put across.
User :   i just want to know what to do to get rid of this
User :   as i m not able to hide this problem any more
Doctor :   Please fill This form While i put in the Necessary Information.
Doctor :   Are you There?
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available from 9AM to 9PM IST everyday.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor